# SDR F3LA200300174

- Difficulty date: December 10, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N314FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25256
- Aircraft time: 34,499 hours, 18,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INSPECTION REPORTED WEB BEHIND MOP SILL AT STA. 294.5, RBL 56, BROKEN.  INSTALLED REPAIR PARTS FOR TYPICAL WEB REPAIR IAW SRM 51-70-13, PAGE 3, FIG. 1, SHEET 3 AND NEW ANEL PER SRM 51-40-02.
